FDA Sounds Heart Alarm on Popular Antibiotic


A certain antibiotic may cause deadly heart
rhythms. I’m Erin White and THIS is a dailyRx Minute.
A common treatment for bronchitis, strep throat, pneumonia and earaches may ALSO cause a deadly
reaction in SOME patients, according to a new FDA warning. Azithromycin or brand name
Zithromax is known for its relatively quick 5-day treatment of bacterial infections. But
a few days ago, the FDA cautioned that this antibiotic could spark abnormal electrical
activity in the heart and cause a fatal rhythm. Ask YOUR doctor about medication safety and
for additional health news information about this story and others, click the related links
below.

1 thought on “FDA Sounds Heart Alarm on Popular Antibiotic

  1. What a crock of shyt.. People have already died..that is the only reason the FDA is releasing this information.. so it can kill you.. so just stick a warning on it and keep selling it… WTG .. FDA.. push some more bullshyt drugs on the American guinea pig public.. Many Thanks to the ROCKEFELLERS WHO FOUNDED MODERN MEDICINE OR BETTER KNOWN NOW DAYS AS THE BIG PHARMACEUTICAL COMPANIES..AND MONOPOLIZED IT, AND KILLED NATURAL CURES

Leave a Reply

Your email address will not be published. Required fields are marked *